MathSciNet Relay Station
MathSciNet bibliographic data
MR157984 (28 #1212) 16.90 (16.40)
Bass, Hyman Finitistic dimension and a homological generalization of semi-primary rings. Trans. Amer. Math. Soc. 95 1960 466–488.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement